MAUDE Adverse Event Report: CAREFUSION ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 30893-07
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.Although requested, no patient information provided.
 
Event or Problem Description
Customer advocacy received a copy of the customer's medwatch report from the fda which states, "the tubing leaks from the distal end where the port is connected.This is a recurring problem across multiple lots.The problem cannot be detected until the line is in the patient and in use.Discussed with staff in central distribution for this facility system.They are seeing this problem at multiple facilities and in multiple lots.The manufacturer has been notified and product has been returned.Multiple reports are being sent to the manufacturer about this problem." an incomplete date of event of (b)(6) 2019 was provided.

Brand Name
ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9844894
Report Number9616066-2020-00798
Device Sequence Number2829784
Product Code FPA
UDI-Device Identifier10885403460234
UDI-Public10885403460234
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2022
Device Model Number30893-07
Device Catalogue Number30893-07
Device Lot Number19025229
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1